Skip to Main content Skip to Navigation


hal-00091323v1  Journal articles
Yacine ChitourMario Sigalotti. Dubins' problem on surfaces. I. Nonnegative curvature
Journal of Geometric Analysis, 2005, 15, pp.565-587
hal-02320778v1  Conference papers
Yacine ChitourMario Sigalotti. Controllability of the Dubins problem on surfaces
44th IEEE Conference on Decision Control/European Control Conference (CCD-ECC), Dec 2005, Seville, Spain
...
hal-00851671v2  Journal articles
Yacine ChitourFritz ColoniusMario Sigalotti. Growth rates for persistently excited linear systems
Mathematics of Control, Signals, and Systems, Springer Verlag, 2014, 26 (4), pp.589-616. ⟨10.1007/s00498-014-0131-0⟩
...
hal-01292270v1  Journal articles
Yacine ChitourMario Sigalotti. Generic controllability of the bilinear Schrödinger equation on 1-D domains: the case of measurable potentials
Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics, Università di Trieste, 2016, 48, pp.1-17
hal-02320786v1  Journal articles
Mario SigalottiYacine Chitour. Dubins' problem on surfaces II Nonpositive curvature
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (2), pp.457-482. ⟨10.1137/040619739⟩
...
inria-00610345v2  Journal articles
Yacine ChitourGuilherme MazantiMario Sigalotti. Stabilization of two-dimensional persistently excited linear control systems with arbitrary rate of convergence
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.801-823. ⟨10.1137/110848153⟩
...
hal-01139814v4  Journal articles
Yacine ChitourGuilherme MazantiMario Sigalotti. Stability of non-autonomous difference equations with applications to transport and wave propagation on networks
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2016, 11, pp.563-601. ⟨10.3934/nhm.2016010⟩
...
hal-00999743v1  Journal articles
Yacine ChitourGuilherme MazantiMario Sigalotti. Persistently damped transport on a network of circles
Transactions of the American Mathematical Society, American Mathematical Society, 2017, 369 (6), pp.3841-3881. ⟨10.1090/tran/6778⟩
...
hal-00923619v1  Book sections
Yacine ChitourGuilherme MazantiMario Sigalotti. Stabilization of persistently excited linear systems
Jamal Daafouz and Sophie Tarbouriech and Mario Sigalotti. Hybrid Systems with Constraints, Wiley-ISTE, pp.85-120, 2013, 978-1-84821-527-6. ⟨10.1002/9781118639856.ch4⟩
...
hal-01198394v3  Journal articles
Yacine ChitourPaolo MasonMario Sigalotti. A characterization of switched linear control systems with finite L 2 -gain
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2017, 62, pp.1825-1837. ⟨10.1109/tac.2016.2593678⟩
...
inria-00578133v4  Journal articles
Yacine ChitourPaolo MasonMario Sigalotti. On the marginal instability of linear switched systems
Systems and Control Letters, Elsevier, 2012, 61, pp.247-257
hal-02320804v1  Journal articles
Paolo MasonRebecca SalmoniUgo BoscainYacine Chitour. Limit time optimal synthesis for a control-affine system on S2
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47 (1), pp.111-143. ⟨10.1137/060675988⟩
hal-00589702v1  Conference papers
Yacine ChitourMario Sigalotti. On the stabilization of permanently excited linear systems
48th IEEE Conference on Decision and Control, 2009, Shanghai, China. pp.1100-1105, ⟨10.1109/cdc.2009.5400507⟩
...
hal-00522676v1  Conference papers
Yacine ChitourPaolo MasonMario Sigalotti. On the Marginal Instability of Linear Switched Systems
49th IEEE Conference on Decision and Control, Dec 2010, Atlanta, United States. 6 p., ⟨10.1109/cdc.2010.5717638⟩
...
hal-01064241v2  Journal articles
Yacine ChitourMoussa GayePaolo Mason. Geometric and asymptotic properties associated with linear switched systems
Journal of Differential Equations, Elsevier, 2015, 259 (11), pp.5582-5616. ⟨10.1016/j.jde.2015.07.001⟩
...
hal-00329540v3  Journal articles
Yacine ChitourMario Sigalotti. On the stabilization of persistently excited linear systems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (6), pp.4032-4055. ⟨10.1137/080737812⟩
hal-02320807v1  Conference papers
Paolo MasonRebecca SalmoniUgo BoscainYacine Chitour. Limit time optimal synthesis for a two-level quantum system
47th IEEE Conference on Decision and Control, CDC 2008, Dec 2008, Cancun, Mexico. pp.4546-4551, ⟨10.1109/CDC.2008.4738782⟩
...
hal-01136676v1  Journal articles
Zheng ChenJean-Baptiste CaillauYacine Chitour. L$^1$-minimization for mechanical systems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (3), pp.1245-1265. ⟨10.1137/15M1013274⟩
...
hal-01090325v1  Journal articles
Frédéric GrognardYacine ChitourGeorges Bastin. Equilibria and stability analysis of a branched metabolic network with feedback inhibition
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2006, 1 (1), pp.219-239. ⟨10.3934/nhm.2006.1.219⟩
...
hal-01091728v1  Conference papers
Frédéric GrognardYacine ChitourGeorges Bastin. Equilibria and stability analysis of a branched metabolic network with feedback inhibition
9th International Symposium on Computer Applications in Biotechnology, Mar 2004, Nancy, France
hal-01402649v1  Book sections
Zheng ChenYacine Chitour. Controllability of Keplerian Motion with Low-Thrust Control Systems
Radon Series on Computational and Applied Mathematics, 18, pp.344-364, 2016, Variational Methods In Imaging and Geometric Control, ⟨10.1515/9783110430394-011⟩
...
hal-01091656v1  Book sections
Yacine ChitourFrédéric GrognardGeorges Bastin. Stability Analysis of a Metabolic Model with Sequential Feedback Inhibition
Luca Benvenuti, Alberto De Santis, Lorenzo Farina. Positive Systems: Proceedings of the First Multidisciplinary International Symposium on Positive Systems: Theory and Applications (POSTA 2003), 294, Springer Berlin Heidelberg, pp.143-150, 2003, ⟨10.1007/978-3-540-44928-7_20⟩
...
hal-02463452v2  Conference papers
Guilherme MazantiIslam BoussaadaSilviu-Iulian NiculescuYacine Chitour. Effects of Roots of Maximal Multiplicity on the Stability of Some Classes of Delay Differential-Algebraic Systems: The Lossless Propagation Case
MTNS 2021 - 24th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2021), Aug 2021, Cambridge, United Kingdom. pp.764--769, ⟨10.1016/j.ifacol.2021.06.177⟩
...
hal-02964839v1  Journal articles
Yacine ChitourRosane UshirobiraHassan Bouhemou. Stabilization for a Perturbed Chain of Integrators in Prescribed Time
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2020, ⟨10.1137/19M1285937⟩
...
hal-02418557v1  Conference papers
Yacine ChitourRosane Ushirobira. Stabilization of a perturbed chain of integrators in prescribed time
CDC 2019 - 58th IEEE Conference on Decision and Control, Dec 2019, Nice, France
...
hal-03015442v1  Conference papers
Ihab HaidarYacine ChitourPaolo MasonMario Sigalotti. Converse Lyapunov theorems for infinite-dimensional nonlinear switching systems
CDC 2019 - 58th IEEE Conference on Decision and Control, Dec 2019, Nice, France. pp.587-592, ⟨10.1109/CDC40024.2019.9029498⟩